Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Gluey fluid discharge from penis at the end of stream with burning pain, have low libido, no improvement with medicines. Remedy?

Hi Doctor, I am 29 years old and about to marry. what my problem is the glue type fluid comes out from my penis 20-25 times automatically every day.initially (3 months ago i.e when this started) it was coming with the end of my urination with very thick glue or may be sperm with burning pain.Since then i have been feeling very dull , less sexual excitement and tightness has been lost too in my penis.I have also visited to the doctors some of them have suggested me to take confido of himalya and chandraprabha vati. i have taken these medicine but still i am facing all these problem. please suggest me what to do. I hope you can understand this serious situation.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear vikastrust, YOUR STRESS IS SAME AS PRE EXAM STRESS IN STUDENTS DON'T WORRY YOU HAVE NOT FINISHED YOUR SPERMS THt thik glue post urination is normal to any gay near marriage due excessive sexual thoughts . due to stress your erection may have become weak have a chat with sex cousellor. i will listen you.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor